Journal article icon

Journal article

Author's response to peer commentaries: Mexico's rule of law and MRTs

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's Version

Actions


Access Document


Files:
Publisher copy:
10.1093/jlb/lsx031

Authors


More by this author
Institution:
University of Oxford
Division:
Humanities
Department:
Philosophy
Role:
Author
ORCID:
0000-0002-3825-5311
Publisher:
Oxford University Press Publisher's website
Journal:
Journal of Law and the Biosciences Journal website
Volume:
4
Issue:
3
Pages:
623-629
Publication date:
2017-10-13
Acceptance date:
2017-09-13
DOI:
EISSN:
2053-9711
ISSN:
2053-9711
Pubs id:
pubs:913943
URN:
uri:55d0bfd8-715d-4074-a56e-aa94bcb4df0b
UUID:
uuid:55d0bfd8-715d-4074-a56e-aa94bcb4df0b
Local pid:
pubs:913943
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP